RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2008, Volume 48, Number 2, Pages 255–263 (Mi zvmmf181)  

This article is cited in 2 scientific papers (total in 2 papers)

The method of feasible directions for mathematical programming problems with preconvex constraints

V. I. Zabotin, T. F. Minnibaev

Kazan State Technological University, ul. Karla Marksa 10, Kazan, 420015, Tatarstan, Russia

Abstract: The convergence of the method of feasible directions is proved for the case of the smooth objective function and a constraint in the form of the difference of convex sets (the so-called preconvex set). It is shown that the method converges to the set of stationary points, which generally is narrower than the corresponding set in the case of a smooth function and smooth constraints. The scheme of the proof is similar to that proposed earlier by Karmanov.

Key words: mathematical programming problems with preconvex constraints, classical method of feasible directions, method convergence.

Full text: PDF file (851 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2008, 48:2, 242–250

Bibliographic databases:

UDC: 519.853
Received: 12.04.2007

Citation: V. I. Zabotin, T. F. Minnibaev, “The method of feasible directions for mathematical programming problems with preconvex constraints”, Zh. Vychisl. Mat. Mat. Fiz., 48:2 (2008), 255–263; Comput. Math. Math. Phys., 48:2 (2008), 242–250

Citation in format AMSBIB
\Bibitem{ZabMin08}
\by V.~I.~Zabotin, T.~F.~Minnibaev
\paper The method of feasible directions for mathematical programming problems with preconvex constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2008
\vol 48
\issue 2
\pages 255--263
\mathnet{http://mi.mathnet.ru/zvmmf181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2426461}
\zmath{https://zbmath.org/?q=an:05282419}
\transl
\jour Comput. Math. Math. Phys.
\yr 2008
\vol 48
\issue 2
\pages 242--250
\crossref{https://doi.org/10.1007/s11470-008-2007-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262227700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-41549158174}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf181
  • http://mi.mathnet.ru/eng/zvmmf/v48/i2/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Chernyaev, “Convergence of the gradient projection method and Newton's method as applied to optimization problems constrained by intersection of a spherical surface and a convex closed set”, Comput. Math. Math. Phys., 56:10 (2016), 1716–1731  mathnet  crossref  crossref  isi  elib
    2. V. I. Zabotin, Yu. A. Chernyaev, “Newton's method for minimizing a convex twice differentiable function on a preconvex set”, Comput. Math. Math. Phys., 58:3 (2018), 322–327  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:444
    Full text:99
    References:34
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020